# SDR DALA2024070106666

- Difficulty date: June 29, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N822NW
- Make and model: Airbus A330-302
- Aircraft serial: 1627
- Aircraft time: 40,133 hours, 5,046 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3322 SEAT 8AB FLOOR PROX EMERGENCY ESCAPE PATH MARKING INOP. CORRECTIVE ACTION: REPLACED LIGHT ASSY AND REPAIRED WIRING CONNECTOR. (5580494)
